null

Sudafed PE Sinus + Pain Relief Day & Night 24 Tablets

(No reviews yet) Write a Review
$14.99

or make 4 interest-free payments of $3.75 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description
Sudafed PE Sinus Day+Night Relief tablets a non-drowsy and 24 hour sinus pain & headache relief.
24 hour sinus pain headache relief. The night tablets allow rest and also relieves itchy, watery eyes and sneezing.


Directions For Use
Adults, Children 12 years and over: Take 2 day (red) tablets every 4 to 6 hours as necessary. Take 2 night (orange) tablets at bedtime.
Do not exceed 6 day and 2 night tablets in 24 hours.


Warnings
Do not use
- for children under 12 years
- if you are hypersensitive to any of the ingredients
- if you have taken paracetamol
- if you have taken antihistamines
- if you are taking antidepressants
- if blister foil is broken

Ask your doctor before use if you
- have any medical condition or are taking any other medicines or are a chronic alcohol abuser
- have high blood pressure
- have heart problems
- are pregnant or breastfeeding


Ingredients
Each day tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg. Each night tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.

SKU:
25733